# SDR GTIA2019102834741

- Difficulty date: October 28, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 6,307 hours, 2,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR BOTTLE REQUIRES SERVICING ASSIST-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
